# SDR ABXA010080

- Difficulty date: January 31, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46126
- Aircraft time: 69,144 hours, 22,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 577992549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE AT STATION 110 L36 WAS FOUND TO HAVE BULGING SKIN NEAR FLAPPER VALVE.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW ABX REA D853-39745-MR AND DC-8 SRM 51-1-21.
